Alert archive / West Virginia / Flash Flood Watches in 2016

Flash Flood Watch 5, NWS Charleston, WV

May 2, 20164 states

NWS Charleston, WV issued this flash flood watch at May 2, 2016, 3:06 AM EDT for 4 states. It took effect at May 2, 2016, 12:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 2, 2016, 3:06 AM EDT (07:06 UTC)
In effect from
May 2, 2016, 12:00 PM EDT
Expired
May 2, 2016, 9:14 PM EDT
In force
9 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 39 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Lawrence County, OH, Meigs County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 35 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

625 
WGUS61 KRLX 020706
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
306 AM EDT MON MAY 2 2016


KYZ103-105-VAZ003-004-WVZ005-006-013>015-024>027-033>038-046-047-
021515-
/O.NEW.KRLX.FF.A.0005.160502T1600Z-160503T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-PUTNAM-
KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...ASHLAND...LOUISA...CLINTWOOD...GRUNDY...
VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...HARTS...
ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...MADISON...CLAY...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...MARLINTON...ELKINS
306 AM EDT MON MAY 2 2016

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... 
  SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING 
  AREAS...IN NORTHEAST KENTUCKY...BOYD AND LAWRENCE KY. IN 
  SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST 
  VIRGINIA...BOONE...CABELL...CLAY...FAYETTE...KANAWHA... 
  LINCOLN...LOGAN...MCDOWELL...MINGO...NICHOLAS...POCAHONTAS... 
  PUTNAM...RALEIGH...RANDOLPH...WAYNE...WEBSTER AND WYOMING. 

* FROM NOON EDT TODAY THROUGH TUESDAY MORNING

* A SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE AREA THIS
  AFTERNOON THROUGH TUESDAY MORNING. HEAVY RAIN COMBINED WITH
  ALREADY SATURATED SOILS WILL LIKELY LEAD TO FLASH FLOODING IN
  SOME AREAS.  

* ALREADY SWOLLEN STREAMS AND RIVERS COULD RISE RAPIDLY AND
  OVERFLOW THEIR BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

KISTNER
4 follow-up statements
730 
WGUS61 KRLX 021345
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
945 AM EDT MON MAY 2 2016

KYZ101-102-OHZ075-076-085>087-WVZ007>011-016>020-028>032-039-040-
022145-
/O.EXA.KRLX.FF.A.0005.160502T1600Z-160503T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-ATHENS-WASHINGTON-MEIGS-GALLIA-LAWRENCE OH-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ATHENS...MARIETTA...BELPRE...POMEROY...GALLIPOLIS...
IRONTON...SOUTH POINT...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...SUTTON...
GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...
BRIDGEPORT...GRAFTON...BUCKHANNON...PHILIPPI...BELINGTON
945 AM EDT MON MAY 2 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST KENTUCKY... 
  SOUTHEAST OHIO AND WEST VIRGINIA...INCLUDING THE FOLLOWING 
  AREAS...IN NORTHEAST KENTUCKY...CARTER AND GREENUP. IN 
  SOUTHEAST OHIO...ATHENS...GALLIA...LAWRENCE OH...MEIGS AND 
  WASHINGTON. IN WEST VIRGINIA...BARBOUR...BRAXTON...CALHOUN... 
  DODDRIDGE...GILMER...HARRISON...JACKSON WV...LEWIS...MASON... 
  PLEASANTS...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WIRT 
  AND WOOD. 

* THROUGH TUESDAY MORNING

* A SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE AREA THIS
  AFTERNOON THROUGH TUESDAY MORNING. HEAVY RAIN...COMBINED WITH
  ALREADY SATURATED SOILS...WILL LIKELY LEAD TO FLASH FLOODING IN
  SOME AREAS.

* ALREADY SWOLLEN STREAMS AND RIVERS COULD RISE RAPIDLY AND 
  OVERFLOW THEIR BANKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

KYZ103-105-VAZ003-004-WVZ005-006-013>015-024>027-033>038-046-047-
022145-
/O.CON.KRLX.FF.A.0005.160502T1600Z-160503T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-PUTNAM-
KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...ASHLAND...LOUISA...CLINTWOOD...GRUNDY...
VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...HARTS...
ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...MADISON...CLAY...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...MARLINTON...ELKINS
945 AM EDT MON MAY 2 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KENTUCKY...BOYD AND LAWRENCE KY. IN SOUTHWEST VIRGINIA... 
  BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE...CABELL... 
  CLAY...FAYETTE...KANAWHA...LINCOLN...LOGAN...MCDOWELL... 
  MINGO...NICHOLAS...POCAHONTAS...PUTNAM...RALEIGH...RANDOLPH... 
  WAYNE...WEBSTER AND WYOMING. 

* THROUGH TUESDAY MORNING

* A SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE AREA THIS
  AFTERNOON THROUGH TUESDAY MORNING. HEAVY RAIN...COMBINED WITH
  ALREADY SATURATED SOILS...WILL LIKELY LEAD TO FLASH FLOODING IN
  SOME AREAS.

* ALREADY SWOLLEN STREAMS AND RIVERS COULD RISE RAPIDLY AND 
  OVERFLOW THEIR BANKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
689 
WGUS61 KRLX 022122
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
522 PM EDT MON MAY 2 2016

...EXCESSIVE RAINFALL ACROSS PORTIONS OF THE CENTRAL APPALACHIANS
AND MIDDLE OHIO VALLEY TONIGHT...

KYZ101>103-105-OHZ075-076-085>087-VAZ003-004-WVZ005>011-013>020-
024>040-046-047-030530-
/O.CON.KRLX.FF.A.0005.000000T0000Z-160503T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-MEIGS-GALLIA-
LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...ATHENS...MARIETTA...BELPRE...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
522 PM EDT MON MAY 2 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST 
  VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS... 
  IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE 
  KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...LAWRENCE OH...MEIGS 
  AND WASHINGTON. IN SOUTHWEST VIRGINIA...BUCHANAN AND 
  DICKENSON. IN WEST VIRGINIA...BARBOUR...BOONE...BRAXTON... 
  CABELL...CALHOUN...CLAY...DODDRIDGE...FAYETTE...GILMER... 
  HARRISON...JACKSON WV...KANAWHA...LEWIS...LINCOLN...LOGAN... 
  MASON...MCDOWELL...MINGO...NICHOLAS...PLEASANTS...POCAHONTAS...
   PUTNAM...RALEIGH...RANDOLPH...RITCHIE...ROANE...TAYLOR... 
  TYLER...UPSHUR...WAYNE...WEBSTER...WIRT...WOOD AND WYOMING. 

* THROUGH TUESDAY MORNING

* PORTIONS OF SOUTHERN WEST VIRGINIA HAD ALREADY RECEIVED OVER ONE
  INCH OF RAINFALL TODAY ALONE...AND THE SYSTEM IS EXPECTED TO
  BRING 1 TO 2 INCHES OF RAIN TO THE FLASH FLOOD WATCH AREA WHEN
  ALL IS SAID AND DONE BY TUESDAY MORNING. THE HEAVIEST OF THE
  RAINFALL IS EXPECTED THROUGH THE EVENING HOURS.

* HEAVY RAIN...COMBINED WITH ALREADY SATURATED SOILS...WILL
  LIKELY LEAD TO FLASH FLOODING IN SOME AREAS...AS ALREADY SWOLLEN
  STREAMS AND RIVERS COULD RISE RAPIDLY AND OVERFLOW THEIR BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TRM
548 
WGUS61 KRLX 022328
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
728 PM EDT MON MAY 2 2016

...EXCESSIVE RAINFALL ACROSS PORTIONS OF WEST VIRGINIA TONIGHT...

...THE THREAT IS OVER ALONG AND TO THE NORTH AND WEST OF THE OHIO
RIVER...

KYZ101>103-OHZ075-076-085>087-WVZ007-009-010-030030-
/O.CAN.KRLX.FF.A.0005.000000T0000Z-160503T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-ATHENS-WASHINGTON-MEIGS-GALLIA-LAWRENCE OH-
MASON-WOOD-PLEASANTS-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...ATHENS...MARIETTA...BELPRE...POMEROY...
GALLIPOLIS...IRONTON...SOUTH POINT...POINT PLEASANT...NEW HAVEN...
PARKERSBURG...VIENNA...ST. MARYS...BELMONT
728 PM EDT MON MAY 2 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
SOUTHEAST OHIO AND WEST VIRGINIA HAS BEEN CANCELLED. THE HEAVIEST
OF THE RAIN HAS MOVED OFF TO THE EAST...AND EXCESSIVE RAINFALL IS
NO LONGER EXPECTED.

$$

KYZ105-VAZ003-004-WVZ005-006-008-011-013>020-024>040-046-047-
030730-
/O.CON.KRLX.FF.A.0005.000000T0000Z-160503T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-JACKSON WV-TYLER-
LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...LOUISA...CLINTWOOD...GRUNDY...VANSANT...
KENOVA...CEREDO...WAYNE...HUNTINGTON...RAVENSWOOD...RIPLEY...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...OAK HILL...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...
BELINGTON...MARLINTON...ELKINS
728 PM EDT MON MAY 2 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KENTUCKY...LAWRENCE KY. IN SOUTHWEST VIRGINIA...BUCHANAN AND 
  DICKENSON. IN WEST VIRGINIA...BARBOUR...BOONE...BRAXTON... 
  CABELL...CALHOUN...CLAY...DODDRIDGE...FAYETTE...GILMER... 
  HARRISON...JACKSON WV...KANAWHA...LEWIS...LINCOLN...LOGAN... 
  MCDOWELL...MINGO...NICHOLAS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT AND WYOMING. 

* THROUGH TUESDAY MORNING

* PORTIONS OF SOUTHERN WEST VIRGINIA HAD ALREADY RECEIVED OVER 
  ONE INCH OF RAINFALL TODAY ALONE...AND THE SYSTEM IS EXPECTED 
  TO BRING 1 TO 2 INCHES OF RAIN TO THE FLASH FLOOD WATCH AREA 
  WHEN ALL IS SAID AND DONE BY TUESDAY MORNING. THE HEAVIEST OF 
  THE RAINFALL IS EXPECTED THROUGH THE EVENING HOURS. 

* HEAVY RAIN...COMBINED WITH ALREADY SATURATED SOILS...WILL 
  LIKELY LEAD TO FLASH FLOODING IN SOME AREAS...AS ALREADY 
  SWOLLEN STREAMS AND RIVERS COULD RISE RAPIDLY AND OVERFLOW 
  THEIR BANKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TRM
201 
WGUS61 KRLX 030114
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
914 PM EDT MON MAY 2 2016

...THE HEAVIEST OF THE RAIN IS OVER...AND THE FLOOD WATCH IS
CANCELLED...

KYZ105-VAZ003-004-WVZ005-006-008-011-013>020-024>040-046-047-
030215-
/O.CAN.KRLX.FF.A.0005.000000T0000Z-160503T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-JACKSON WV-TYLER-
LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...LOUISA...CLINTWOOD...GRUNDY...VANSANT...
KENOVA...CEREDO...WAYNE...HUNTINGTON...RAVENSWOOD...RIPLEY...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...OAK HILL...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...
BELINGTON...MARLINTON...ELKINS
914 PM EDT MON MAY 2 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN CANCELLED. THE
HEAVIEST OF THE RAIN HAS SHIFTED OFF TO THE EAST AND SOUTH...AND
THE THREAT FOR ADDITIONAL EXCESSIVE RAINFALL IS OVER.
THEREFORE...NO NEW SIGNIFICANT FLOODING IS EXPECTED.

DO WATCH FOR ANY RESIDUAL HIGH WATER OVERNIGHT AS IT IS HARDER TO
DETERMINE THE DEPTH AT NIGHT.

$$

TRM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at May 2, 1:42 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 2, 1:42 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
142 AM EDT MON MAY 2 2016

.SYNOPSIS...
UNSTABLE WITH COLD FRONT SINKING SOUTHEAST TONIGHT AND MONDAY.
UNSETTLED INTO TUESDAY AS A WAVE PASSES. LARGE UPPER TROUGH
BRINGS COOL AND UNSETTLED WEATHER FOR LATTER HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
1130 PM UPDATE...
HAVE LOWERED POP ACROSS THE AREA OVER THE NEXT FEW HOURS AND THEN
INCREASED IT AGAIN ACROSS THE NORTHWEST FORECAST AREA LATER
TONIGHT AS FRONT SAGS DOWN INTO THAT REGION. NO OTHER CHANGES
NEEDED AT THIS TIME.

1030 PM UPDATE...
SHOWER AND THUNDERSTORM INTENSITY AND COVERAGE WANED
SIGNIFICANTLY THIS EVENING...AND THE THREAT FOR SEVERE WEATHER AND
FLOODING APPEAR TO BE OVER. BOTH THE SEVERE THUNDERSTORM AND THE
FLASH FLOOD WATCH HAVE BEEN CANCELED. SHOWERS AND THUNDERSTORMS
REMAIN MOST LIKELY ACROSS THE NORTH OVERNIGHT...NEAREST THE FRONT
AND WAVE MOVING ALONG IT...AN EVEN FARTHER NORTHWARD TREND NOTED
WITH THIS LATE THIS EVENING.

730 PM UPDATE...
THUNDERSTORMS STRONGEST...HEAVIEST AND MOST NUMEROUS ACROSS
SOUTHERN HALF OF WARNING AREA...WHERE THUNDERSTORM WATCH 134
REMAINS IN EFFECT. THIS ACTIVITY SHOULD WANE A BIT WITH THE
SUNSET AND THEN MOVE EAST OF THE AREA BY MIDNIGHT OR SO.

ANOTHER LINE OF THUNDERSTORMS SET UP AHEAD OF COLD FRONT...ACROSS
EASTERN OHIO INTO THE UPPER OHIO RIVER VALLEY. THIS WILL CROSS
NORTHERN PORTIONS OF THE FORECAST AREA THROUGH THE OVERNIGHT.

OTHERWISE FORECAST ON TRACK.

PREVIOUS DISCN...
BREAKS IN CLOUDS OFFER A CHANCE TO DESTABILIZE ATMOSPHERE FOR A
ROUND OF AFTERNOON SHOWERS AND STORMS.

LIS < 4 AND CAPE > 1000 J/KG AND EVEN UP TO 2000 J/KG IN SOME
LOCATIONS SHOULD BE ENOUGH TO GENERATE A ROUND OF STORMS THIS
AFTERNOON.  THESE STORMS WILL BE CAPABLE OF PRODUCING MODERATE TO
HEAVY RAIN...POSING A THREAT FOR FLASH FLOODING...AND A SMALL
CHANCE FOR DAMAGING WIND AND/OR HAIL. THE MAIN CONCERN IS STORMS
TRAIPSING ACROSS AREAS ALREADY HARD HIT BY LAST NIGHTS RAIN. SO
WILL NEED TO KEEP AN EYE OUT FOR FLASH FLOODING.

A FEW LINGERING SHOWERS OVERNIGHT AS WE GET A LITTLE BREAK IN THE
WEATHER BEFORE ANOTHER SYSTEM ARRIVES MONDAY.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
COLD FRONT...WITH A SURFACE WAVE ALONG IT...EXITS TO THE EAST
MONDAY NIGHT INTO TUESDAY MORNING. HAVE LIKELY POPS MONDAY NIGHT WITH
SHOWERS LINGERING TUESDAY AS AN UPPER LEVEL SHORTWAVE TROUGH AND
LOBE OF VORTICITY CROSS. SHOULD GET A MAINLY DRY PERIOD TUESDAY
NIGHT. USED A CONSENSUS BLEND FOR TEMPERATURES WITH ONLY MINIMAL
CHANGE TO PREVIOUS FORECAST.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
UPPER LEVEL LOW SINKS INTO THE REGION WEDNESDAY INTO THURSDAY
BRINGING COOLER TEMPERATURES WITH PERIODS OF PRECIPITATION. THIS
LOW LINGERS INTO THE WEEKEND SO MAINTAIN GENERALLY CHANCE POPS
THROUGH SATURDAY. MODELS IN FAIRLY GOOD AGREEMENT MOVING IT OUT TO
SEA SUNDAY. STUCK CLOSE TO WPC FOR TEMPERATURES...BUT DID UNDERCUT
THEM A BIT WITH THE UPPER LOW OVERHEAD. MAY EVEN BE COLD ENOUGH
FOR SOME FLAKES OF SNOW MIXING IN WITH RAIN AT THE HIGHEST
ELEVATIONS OF THE NORTHERN MOUNTAINS DURING THE PRE-DAWN HOURS
FRIDAY AND AGAIN SATURDAY.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
BIG STORY TONIGHT WILL BE THE DEVELOPMENT OF FOG AND IFR
CONDITIONS AT MANY LOCATIONS. SATURATED GROUND FROM RAINFALL TODAY
AND LIGHT WINDS WITH SOME CLEARING IN THE CLOUD COVER WILL MAKE
WIDESPREAD FOG LIKELY IN THE VALLEYS THROUGH ABOUT MID MORNING.

A LINE OF SH0WERS AND THUNDERSTORMS FARTHER NORTH...CLOSER TO THE
FRONT...WILL IMPACT PKB OVERNIGHT. MVFR TO IFR CONDITIONS CAN BE
EXPECTED IN SHOWERS AND THUNDERSTORMS THAT DIRECTLY IMPACT AN
AIRPORT.

CONDITIONS WILL IMPROVE TO VFR LATER MONDAY MORNING THROUGH AFTERNOON...BUT
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP WITH
THE COLD FRONT STILL IN THE AREA TOMORROW EVENING.

SURFACE FLOW WILL BE MAINLY LIGHT SW WITH LIGHT TO MODERATE W TO
SW FLOW ALOFT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF IFR CONDITIONS DUE TO FOG. NOT SURE
IF ALL SITES WILL BE AFFECTED...WITH VALLEY LOCATIONS BEING MOST
LIKELY TO SEE A DROP TO IFR CONDITIONS. TIMING OF SHOWERS AND
THUNDERSTORMS TOMORROW AFTERNOON IS STILL UNCERTAIN.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              MON 05/02/16
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  L    L    L    L    L    L    L    M    M    M    M    H
HTS CONSISTENCY  L    L    L    L    L    L    L    M    M    M    H    H
BKW CONSISTENCY  L    L    L    L    L    L    L    L    L    M    M    H
EKN CONSISTENCY  L    L    L    L    L    L    L    H    H    M    M    H
PKB CONSISTENCY  L    L    L    L    L    L    L    M    M    M    M    M
CKB CONSISTENCY  L    L    L    L    L    L    L    M    M    M    M    M

AFTER 06Z TUESDAY...
POSSIBLE IFR CONDITIONS EXPECTED OVERNIGHT TOMORROW IN FOG ONCE
AGAIN.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/JW/MZ
NEAR TERM...JW/MPK
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...MPK
Hazardous weather outlook, May 1, 10:30 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1030 PM EDT SUN MAY 1 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-030230-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
1030 PM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...PORTIONS OF
CENTRAL WEST VIRGINIA...PORTIONS OF NORTHERN WEST
VIRGINIA...PORTIONS OF SOUTHERN WEST VIRGINIA AND PORTIONS OF
WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED
FLOODING CONCERNS THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TRM

In the hours before

Local storm report, May 1, 9:37 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
937 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             VERDUNVILLE             37.85N  82.06W
05/01/2016  M1.00 INCH       LOGAN              WV   911 CALL CENTER

&&

EVENT NUMBER RLX1600957

MAC
Local storm report, May 1, 9:42 PM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
942 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     FUNNEL CLOUD     ODD                     37.59N  81.19W
05/01/2016                   RALEIGH            WV   FIRE DEPT/RESCUE

            MULTIPLE REPORTS OF A FUNNEL CLOUD BETWEEN JOSEPHINE
            AND ODD. TIME ESTIMATED BASED ON RADAR

&&

EVENT NUMBER RLX1600958

MEC
Special weather statement, May 1, 9:54 PM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
954 PM EDT SUN MAY 1 2016

OHZ066-020230-
PERRY-
954 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...

AT 954 PM EDT...A STRONG THUNDERSTORM WAS OVER SOMERSET...MOVING
NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...PERRY STATE FOREST...JUNCTION CITY AND GLENFORD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3991 8217 3982 8217 3982 8208 3980 8207
      3980 8208 3969 8235 3972 8237 3974 8236
      3974 8239 3977 8240 3983 8240 3983 8245
      3985 8246 3992 8232
TIME...MOT...LOC 0154Z 240DEG 49KT 3982 8232

14
Local storm report, May 1, 10:19 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
1019 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     FUNNEL CLOUD     ODD                     37.59N  81.19W
05/01/2016                   RALEIGH            WV   FIRE DEPT/RESCUE

            MULTIPLE REPORTS OF A FUNNEL CLOUD BETWEEN JOSEPHINE
            AND ODD. TIME ESTIMATED BASED ON RADAR

&&

CORRECTED EVENT TIME

EVENT NUMBER RLX1600958

MEC
Special weather statement, May 2, 1:20 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
120 AM EDT MON MAY 2 2016

OHZ075-083>086-WVZ007-020615-
VINTON-ATHENS-GALLIA-MEIGS-JACKSON-MASON-
120 AM EDT MON MAY 2 2016

...A GROUP OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
JACKSON...GALLIA... MEIGS...SOUTH CENTRAL ATHENS AND NORTHWESTERN
MASON COUNTIES...

AT 119 AM EDT...A GROUP OF STRONG THUNDERSTORMS WERE NEAR RIO
GRANDE...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
POINT PLEASANT...GALLIPOLIS...POMEROY...OAK HILL...RIO GRANDE...RACINE...
RUTLAND...FORKED RUN STATE PARK...NEW HAVEN...MASON...TUPPERS PLAINS...
GALLIA...MIDDLEPORT...CHESTER...SYRACUSE...HARTFORD CITY...HENDERSON...
VINTON...WILKESVILLE AND CHESHIRE.

LAT...LON 3929 8197 3917 8175 3908 8177 3908 8181
      3906 8181 3904 8178 3901 8179 3871 8236
      3883 8258 3884 8258 3885 8262 3890 8272
TIME...MOT...LOC 0519Z 239DEG 49KT 3884 8231

08
Special weather statement, May 2, 2:58 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
258 AM EDT MON MAY 2 2016

WVZ008-016>019-029-020800-
CALHOUN-RITCHIE-ROANE-JACKSON-WIRT-GILMER-
258 AM EDT MON MAY 2 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GILMER...WIRT...NORTHERN
CALHOUN...SOUTHERN RITCHIE AND NORTHWESTERN ROANE COUNTIES...

AT 257 AM EDT...ANOTHER STRONG THUNDERSTORM WAS 9 MILES SOUTH OF
ELIZABETH... MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARRISVILLE...GLENVILLE...GRANTSVILLE...CEDAR CREEK STATE PARK...REEDY...
SAND FORK...PULLMAN...AUBURN...COXS MILLS...CRESTON...STOUTS MILLS...
NEWBERNE...PALESTINE...BROHARD...MACFARLAN...PEEWEE...MUNDAY...BURNT HOUSE...
ANNAMORIAH AND BIG SPRINGS.

LAT...LON 3888 8071 3886 8158 3895 8165 3926 8090
TIME...MOT...LOC 0657Z 258DEG 37KT 3893 8145

08

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 1:57 AM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane, Wirt, Wood48 min
May 2, 2:58 AM EDTSpecial Weather StatementRLXGilmer, Ritchie, Wirt62 min
May 2, 6:04 AM EDTSpecial Weather StatementRLXPocahontas26 min
May 2, 2:17 PM EDTSpecial Weather StatementRLXMcDowell43 min
May 2, 2:20 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming40 min
May 2, 2:37 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Mingo53 min
May 2, 2:56 PM EDTSpecial Weather StatementRLXRaleigh49 min
May 2, 3:38 PM EDTFlash Flood WarningRLXBoone, Logan, McDowell, Mingo, Raleigh, Wyoming6 hr
May 2, 3:48 PM EDTSpecial Weather StatementRLXMcDowell42 min
May 2, 3:55 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming35 min
May 2, 4:02 PM EDTSpecial Weather StatementRLXCabell, Kanawha, Lincoln, Putnam, Wayne4 hr
May 2, 4:27 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming33 min
May 2, 4:58 PM EDTSpecial Weather StatementRLXBraxton, Calhoun, Clay, Fayette, Nicholas, Roane and 1 more4 hr
May 2, 5:36 PM EDTSpecial Weather StatementRLXPocahontas39 min
May 2, 5:44 PM EDTSevere Thunderstorm WarningRLXPocahontas31 min
May 1, 9:54 PM EDTSpecial Weather StatementRLXPerry36 min
May 2, 1:20 AM EDTSpecial Weather StatementRLXGallia, Meigs55 min
May 1, 8:01 PM EDTSpecial Weather StatementRLXDickenson59 min
May 1, 8:14 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson46 min
May 2, 1:04 PM EDTSpecial Weather StatementRLXBuchanan26 min
May 2, 1:33 PM EDTSpecial Weather StatementRLXBuchanan42 min
May 2, 3:51 PM EDTSpecial Weather StatementRLXBuchanan, Dickenson4 hr
May 2, 4:33 PM EDTFlash Flood WarningRLXBuchanan, Dickenson4 hr

Nearby

Flash Flood Watches in West Virginia, 2016Flash Flood Watches in Ohio, 2016Flash Flood Watches in Kentucky, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.